# SDR QXEA0000983

- Difficulty date: March 15, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WING FAIRING 92J CHAFING ON WING RIB AT 1700 LOWER ATTACH PLATE.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 5, PARAGRAPH 3F.
